Medical Specialty >> Gynecology
Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|CarryLA222 - Wed Sep 09, 2009 5:40 pm||
I'm on the birth control pill (Orthotrycyclenlo) .
Last month, the pharmacy gave me the generic version of this pill
instead, but told me that it would still be effective for me to take. I took it.
It's been a week since I was supposed to get my period and I never got it. Instead, a light brown fluid leaked out for about five days on the week when I took the sugar/placebo pills (the same week when I usually get my period) However, there was no blood.
Could this be from switching my pills?
|Debbie Miller, RN - Mon Sep 14, 2009 12:52 pm||
It is highly unlikely this would be the cause. However, because of the hormonal manipulation that occurs with birth control pills, period irregularities are a common side effect. If you are worried about pregnancy, take a home test.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.